# SDR ASOA2016062214980

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 21,066 hours, 13,621 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Jammed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER DOOR WOULD NOT OPEN, TOOK SEVERAL ATTEMPTS TO OPEN BEFORE DOOR WOULD OPEN.  COMPLIED WITH INSPECTION OF PASSENGER DOOR AND DOOR FRAME NO DEFECTS NOTED.  COMPLIED WITH FUNCTIONAL TEST OF PASSENGER DOOR, OPS CHECK GOOD.  NO DEFECTS NOTED OK IAW AMM 52-11-00.
